On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I have been on Divigel 0.5 mg daily for the past ten years and have no problems with the product. A few years ago I decided (without my doctor) to apply the gel every other day. The result was an UTI. My doctor told me I would need to be on Divigel for the rest of my life. The reason is if I stop using the product, I will have UTIs. Has anyone had this issue or heard of repercussions when stopping Divigel permanently?
I'm 16 and a virgin so therefore I am not pregnant On september after my period I ended up at the ER due to vomiting and a Urinary Tract Infection and now I missed my period I was suppose to get it the 1st of this month on the second week I stained myself and it was blood and then the next day came and it went away and from there I started leaking from my area and staining my pants all wet and peeing cloudy and its october 20 and now im experiencing Severe bloating I gained weight and from my waist and I can't sleep at night due to feeling really heavy at night . I need help I can't figure out what it is .
More questions for: Urinary tract infection
I have constant uti and fibromyalgia and i haven't. had a bad flare up until now i just finished a round of macrobid and. still have the uti and still hurting from the fibromyalgia. I know i have to take the antibiotics and just hurt i guess. any opinions to help with the pain for fibromyalgia.
I was on Eliquis for 6 months. I got a bladder infection after I completed my medication. I bled and so much pain. I was on Cipro and Bactrim. It helped but after 14 days came back. Went to Urologist. He has ordered a Cystoscopy. I am 66.
I have an indiana pouch due to the face that my own bladder was so bad from IC. Now I am getting just as many infections and I don't know why. I am immunie to most antibiotics because I have taken so many since about 1994.
I'm on Prolia and I've had two bladders infections in 4 months. I don't like being on antibiotics all the time. Right now I'm taking Keflex for the latest infection. Does anyone have a solution to prevent the infections or a better way to treat them?
All the drs say it's not a side effect but the onset of my symptoms began about s month after the shot. I never had bladder infections before and now I live in constant pain hard to sit walk work etc.
More reviews for: Urinary tract infection
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.